ヴォルフガンク・ウォルター

ヴォルフガンク・ウォルタードイツ語: Wolfgang Walter1927年5月2日 - 2010年6月26日)は微分方程式 (常微分方程式偏微分方程式) を専門とするドイツの数学者であり、常微分方程式に関する著書で知られている。

著書

  • Walter, Wolfgang (1998). Ordinary Differential Equations. Springer. ISBN 978-0387984599.
  • Walter, Wolfgang (2012). Differential and Integral Inequalities. Springer; Softcover reprint of 1st ed. (1970). ISBN 978-3642864070.

代表的な論文

単著

  • Walter, W. (1975). On existence and nonexistence in the large of solutions of parabolic differential equations with a nonlinear boundary condition. SIAM Journal on Mathematical Analysis, 6(1), 85-90.
  • Walter, W. (1985). An elementary proof of the Cauchy-Kowalevsky theorem. The American mathematical monthly, 92(2), 115-126.
  • Walter, W. (1997). Differential inequalities and maximum principles: theory, new methods and applications. Nonlinear Analysis: Theory, Methods & Applications, 30(8), 4695-4711.

1970年代

  • Redheffer, R. M., & Walter, W. (1975). Flow-invariant sets and differential inequalities in normed spaces. Applicable Analysis, 5(2), 149-161.
  • Acker, A., & Walter, W. (1976). The quenching problem for nonlinear parabolic differential equations. In Ordinary and partial differential equations (pp. 1-12). Springer, Berlin, Heidelberg.
  • Redheffer, R., & Walter, W. (1977). Invariant sets for systems of partial differential equations I. Parabolic equations. Archive for Rational Mechanics and Analysis, 67(1), 41-52.
  • Acker, A., & Walter, W. (1978). On the global existence of solutions of parabolic differential equations with a singular nonlinear term. Nonlinear Analysis: Theory, Methods & Applications, 2(4), 499-504.

1980年代

  • Redheffer, R., & Walter, W. (1980). Invariant sets for systems of partial differential equations II. First-order and elliptic equations. Archive for Rational Mechanics and Analysis, 73(1), 19-29.
  • Bondge, B. K., Pachpatte, B. G., & Walter, W. (1980). On generalized Wendroff type inequalities and their applications. Nonlinear Analysis: Theory, Methods & Applications, 4(3), 491-495.
  • Redheffer, R., & Walter, W. (1984). Solution of the stability problem for a class of generalized Volterra prey-predator systems. Journal of Differential Equations, 52(2), 245-263.

1990年代

  • Reichel, W., & Walter, W. (1997). Radial solutions of equations and inequalities involving the -Laplacian. J. Inequal. Appl, 1(1), 47-71.
  • Reichel, W., & Walter, W. (1999). Sturm–Liouville type problems for the -Laplacian under asymptotic non-resonance conditions. Journal of Differential Equations, 156(1), 50-70.

関連文献

  • R.M. Redheffer's 66th birthday tribute to Wolfgang Walter, World Scientific Publishing Company, 1994.

外部リンク

This article is issued from Wikipedia. The text is licensed under Creative Commons - Attribution - Sharealike. Additional terms may apply for the media files.